Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Atripla Issues
Aug 15, 2009

I have been taking Atripla for the past 4 years (well, started on Sustiva/Truvada and then switched to Atripla when it came out). Anyway, I have always been able to handle it without any major side effects, aside from some minor drowsiness in the morning that wore off quickly. However, for the past few days things just don't seem right. Despite dosing around 7pm, I have a very hard time clearing my head until about noon the following day. I don't feel tired or run down, I am just having a hard time with depth perception, dizziness, and if I move around too fast I feel as though I may fall over (vertigo??). Why is this happening all of a sudden? Will it pass? What can I do to eleviate this problem?

Response from Dr. Henry

You should see your HIV specialist or primary care doctor. The symptoms you are describing would more often be due to something other than a late developing efavirenz side effect such as a middle/inner ear disturbance. KH



Previous
starting meds soon what are the once a day meds ???
Next
Brain problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement